PROMOTING ACCESS TO AFRICAN RESEARCH

Global Journal of Mathematical Sciences

Log in or Register to get access to full text downloads.

Remember me or Register

Journal Homepage Image

Global Journal of Mathematical Sciences publishes research work in all areas of mathematical sciences and application at all levels including, but not limited to basic research leading to development of new theories, techniques and application to science, industry and society. The journal aims to promote the exchange of information and ideas between all classes of mathematicians and /or the rest of society.

Visit the Global Journal Series website here: http://www.globaljournalseries.com/

 


Vol 12, No 1 (2013)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Maintainability of manpower system with restricted recruitment EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
EO Ossai 1-4
Biostatistical analysis of birth weight and head circumference of babies a case study of Nigeria EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
DF Adiele, UO Elem 5-12
Mobile health information system: a mobile app. to aid health workers relate health information. EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
P Ana, SC Humphery 13-23
Serious crime in Nigeria: an empirical analysis using time series data (between 2000-2010) EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
DF Adiele 25-29
Approximation of common fixed points of a finite family of Ø - demicontractive mappings by an implicit iteration method. EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
DI Igbokwe, UE Udofia 31-38
Design and implementation of online examination administration system for universities EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
P Ana, PT Bukie 39-51
Modified Nguyen and Revol’s method for solution set of linear interval system based on Rohn’s method without interval data inputs. EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
SE Uwamusi 53-56


ISSN: 1596-6208
AJOL African Journals Online